# SDR SIMA200726701

- Difficulty date: September 22, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 8,727 hours, 6,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00524
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TO MTX WHILE SITTING AT THE GATE LEFT PACK AUTO FAIL FOLLOWED BY LEFT PACK OVERHEAT CAUTION COCKPIT STARTED FILLING UP WITH SMOKE.  ISSUED PACK MEL REMOVED AND REPLACED AIR CYCLE MACHINE IAW 21-51-00.  AIRCRAFT RETURNED TO SERVICE.
